# SDR CALA9900406

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 38931002
- Condition: Discharged
- Location: Row 8
- Component: Aeroquality
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE OVERHEAD EMERGENCY LIGHT AT ROW 8 WAS FOUND INOPERATIVE.  THE LIGHT BATTERIES WERE REMOVED AND REPLACED AND OPERATION OF THE LIGHT WAS RESTORED.
